Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Delayed periods, brown spotting, watery discharge. On primrose capsules. HPT negative. Abortion signs?

Hi , My period due is 29 july , After having 9 days late period I had brown spotting and pink watery discharge that lasts for 9 days. and don t want to stop ...I took a HPT in 8 August & it was negative. . My period is 30 days long.....I took Evening Primrose Capsules for 11 days last month starting from 14 july ...could these capsules be the reason for that disturbance??....Could i be pregnant???...could these are a sign for abortion?? please help I m so confused
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The delay in the periods you are having is not likely to be due to pregnancy as your urine test is negative. Evening primrose oil is not known to affect the cycles. The delay in periods is likely to be due to a hormonal disturbance.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor